# SDR ASAA2016120818990

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 16,356 hours, 5,305 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ELASTOMER STRIP FOR NR 11 AND 23 SPACER UNBONDED, ACFT GROUNDED.  REMOVED AND REPLACED  THE SPACERS .  ACCOMPLISHED TEST 7 VIBRATION SURVEY IAW AMM 71-00-00 PB501, NO FURTHER DEFECTS NOTED.
